# SDR SWAA040551

- Difficulty date: February 22, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 51,971 hours, 44,966 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 3531
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, DUE TO AIRSPEED INDICATORS DID NOT AGREE.  REMOVED AND REPLACED F/O AIRSPEED INDICATOR PER MM.
